Alert archive / New York / Special Weather Statements in 2017

Special Weather Statement, NWS Buffalo, NY

June 5, 2017Cayuga County, New York

NWS Buffalo, NY issued this special weather statement at Jun 5, 2017, 10:39 AM EDT for Cayuga County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2017, 10:39 AM EDT (14:39 UTC)
Expired
Jun 5, 2017, 11:15 AM EDT
In force
36 min
Issued by
NWS Buffalo, NY

County Cayuga County, NY

The radar

The Ft Drum radar (KTYX), 108 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 2.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

740 
WWUS81 KBUF 051439
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
1039 AM EDT MON JUN 5 2017

NYZ004-005-051515-
Wayne-Northern Cayuga-
1039 AM EDT MON JUN 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND CAYUGA
COUNTIES...

At 1039 AM EDT, a strong thunderstorm was located over Clyde, moving 
east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lyons, Clyde, Weedsport, Rose, Conquest, Savannah, Port Byron, South
Butler and North Rose.

This includes Interstate 90 near exit 40.
 
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Buffalo.

LAT...LON 4311 7649 4310 7650 4303 7649 4301 7697
      4301 7701 4320 7701 4315 7648 4311 7647
TIME...MOT...LOC 1439Z 274DEG 37KT 4311 7690 

$$

RSH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 5, 9:50 AM EDT, 49 minutes earlier.

Area forecast discussion, Jun 5, 9:50 AM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
950 AM EDT Mon Jun 5 2017

.SYNOPSIS...
Low pressure will move very slowly across the region through the
first half of the week with occasional showers and a few scattered
thunderstorms through Wednesday. High pressure will bring a return
to drier weather by the end of the week. Temperatures will remain
cool through midweek before a warming trend arrives late in the
week.

&&

.NEAR TERM /THROUGH TUESDAY/...
Water vapor imagery this morning displays two shortwaves, one
near southern James Bay, and a second near the central Great
Lakes that through the course of this morning will merge,
forming a closed low that will slowly cross the region the next
few days. At the surface an area of low pressure is loosely
defined across the eastern Great Lakes region.

The Dense Fog Advisory has been cancelled based on surface obs
and area webcams showing improving visibility. There may be some
patches of lingering light fog but the threat for dense fog has
ended.

Dewpoints are starting the day in the mid to upper 50s, and within
this moist lower atmosphere isolated to scattered showers and
thunderstorms will remain possible through the early morning hours.

Showers will become more numerous late morning and through the
afternoon as SB CAPE values near 1500 to 2000 J/KG across the So.
Tier, Genesee Valley and towards the southern Tug Hill region. It's
this region that as the upper level low and it's associated lift,
combined with PWATS around an inch that showers and thunderstorms
will become likely, of which some could produce heavy rainfall.
There will remain a low chance for these storms to become severe,
though wind fields are rather weak, suggesting that any storm that
pulses up will just collapse upon itself in the form of heavy rain.

In addition a cold front aloft will pass across the region this
afternoon. This may bring additional showers and thunderstorms to
the northern Niagara Frontier this afternoon before convection
shifts southeastward and then merges with activity to the southeast.

Tonight convection will wane with the loss of diurnal heating. An
area of low pressure will remain across PA, with an inverted trough
extending northward across CNY. Convergence within this trough will
continue showers, mainly across our eastern zones, and closer to
CNY. In addition as the upper level low drops across Lake Erie late
tonight, lingering CAPE and steepening lapse rates may trigger a few
showers and thunderstorms.

Temperatures today will increase into the upper 60s to lower 70s,
while tonight drop back into the lower 50s. The lingering cool and
damp airmass may allow for again patchy fog to form overnight.

An upper-level low will be stalled across Western New York on
Tuesday. This will result in showery conditions and below normal
temperatures during the day. Highs will only be in the upper 50s to
lower 60s with 850mb temperatures around +6C. The best dynamics will
be east of the Genesee river where there will be moist easterly mid-
level flow which will tap into Atlantic moisture. Winds aloft will
be light underneath the upper low, but there will be elevated
instability so a shower and possibly a thunderstorm cannot be ruled
out. Locally heavy rain is possible in any slow moving
thunderstorm.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH FRIDAY NIGHT/...
While the dominant weather feature during this period will be a
stalled closed low over Pennsylvania...the majority of the time
will be rain free. The main result of the blocking system will
be to keep our temperatures below normal mid June levels...but
it will also support occasional showers. The greatest
probability for such shower activity will come at the start of
this time frame Tuesday night.

The strong shortwave that will largely be responsible for deepening
a trough over the Great lakes...and eventually closing it off into
the persistent closed low...will rotate back across our western
counties Tuesday evening. The second pass of this bundle of energy
will encourage additional showers across the region during the first
half of Tuesday night...especially over the western counties. Given
a deep easterly flow that will be in place...the thermal profile
will NOT be overly unstable. In fact...any thunderstorms that do
form will be dynamically forced during the early evening...so will
only carry a slight chc for thunder. During the course of the
night...the shortwave will then rotate to the south across
Pennsylvania...and with the absence of any other forcing...showers
will taper off and end from north to south in the process. Temps
Tuesday night will drop into the upper 40s to lower 50s.

The closed mid level circulation will remain nearly stationary over
Pennsylvania Wednesday into Thursday. While skies will remain mostly
cloudy in the vcnty of this feature...there will be enough mid level
drying to keep any shower activity to a minimum. The vast majority
of this 24 hour period will be rain free...but the highest chance to
pick up any showers will be found across the southern tier closer to
the heart of the closed low. H85 temps in the neighborhood of 6c
will only support Wednesday afternoon highs in the mid 60s... which
will be a solid 10 deg f below normal. The mildest conditions on
Wednesday will likely be found across the North Country where a bit
less sky cover and H85 temps around 8c will encourage temps closer
to 70. While our max temps will be a few degrees higher on
Thursday...they will still be below normal.

The various guidance packages are in general agreement that the
closed low will open up and exit across New England Thursday night
and Friday. This will allow somewhat milder air to finally return to
our region while further lowering the potential for any shower
activity.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
A change to summer weather is on the way!

The highlight of this period will be a significant pattern change
that will feature the development of a sub tropical ridge over the
eastern portion of the country. Unlike the anomalously persistent
trough that has been anchored over the Great Lakes region for the
past month...the ridge will pump summery conditions across our
region that will include a prolonged period of ABOVE normal
temperatures.

The origins for this long overdue change can be seen on hemispheric
WV imagery. A well defined closed low south of the Aleutians will
direct several robust shortwaves into the Pacific Northwest during
the next couple days...battering and eventually dislodging a ridge
that has been in place over that region for several weeks.
Meanwhile...a nearly stationary closed low over Pennsylvania will
weaken and 'lift out' across New England. Once this mid level block
is removed...the weakened ridge will push east across the plains and
take up residence over the eastern third of the country where it
will amplify into a fairly strong Bermuda high (ie. sub tropical
ridge).

Once established...the ECMWF ensembles and at least half of the GEFS
members suggest that the newly formed upstream trough will remain in
place around 115 deg W longitude...which would also keep the sub
tropical ridge in place over the eastern states. This would result
in several days of H85 temps in the mid teens...which would easily
support widespread afternoon temps in the 80s as early as Sunday and
likely lasting THROUGH the middle of the week (roughly June 14).
This solution is supported by the 6 to 10...and 8 to 14 day temp
forecast from the Climate Prediction Center which is strongly
favoring above normal temperatures over the eastern half of the
country...and particularly across the Lower Great Lakes and Mid
Atlantic region.

The only chance for rainfall during this period will be on Saturday
when a slow moving shortwave will cross the Lower Great Lakes.
Otherwise...dry weather will prevail with notable day to day
warming. Temperatures could even climb to near 90 by Monday
afternoon for the normally warmer Genesee Valley and for some of
the valleys of the southern tier.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
For the 12Z TAFS LIFR Cigs linger at KIAG with MVFR at KBUF and KART
with some improvement over the few hours but likely hovering toward
the MVFR range for the morning hours.

Shower coverage will increase after 15Z, with all sites likely to
receive a shower or thunderstorm as a cold front drops across the
region through the afternoon. Most widespread and likely coverage
for these showers and thunderstorms will be between 16Z and 23Z for
WNY, while showers may linger through tonight across the Eastern
Lake Ontario region where an axis of heavier moisture will lie.

We should return to MVFR today and occasionally VFR. Tonight behind
the surface low a northwest light wind flow may return some IFR
flight conditions to the Southern Tier and later the North Country.
Elsewhere low MVFR flight conditions will be possible.

Outlook...
Tuesday and Wednesday...Areas of MVFR with showers likely.
Thursday...VFR/MVFR with a chance of showers.
Friday...Mainly VFR.

&&

.MARINE...
An area of low pressure will track across the lower Lakes today,
with winds generally under 15 knots and minimal waves on the lakes.
Tomorrow a northeast wind will increase on both lakes as the surface
low tracks to the eastern mid-atlantic states. Winds and waves will
increase on both lakes, with small craft conditions likely to be met
on the western end of Lake ONtario, for which a SCA will be hoist.
Waves will also build to 3 feet or so on Lake Erie around Dunkirk
and points southward.

&&

.TIDES/COASTAL FLOODING...
Model guidance continues to show northeasterly winds increasing to
20 to 25 knots across western portions of Lake Ontario Tuesday
afternoon and night. Although there still is some timing
uncertainty, there is ample confidence to upgrade to a warning from
late Tuesday afternoon through Wednesday morning. If model consensus
shift, the timing may need to be adjusted slightly, but these timing
differences aside there will be increasing wave action which will
result in increased shoreline erosion and flooding in Monroe,
Orleans, and Niagara counties. Waves will build along the Wayne
county shoreline too, but with lighter winds and a shorter fetch
for eastern Lake Ontario expect waves to peak around 4 ft.

&&

.EQUIPMENT...
The WSR-88D Doppler Radar at Buffalo will be out of service for
upgrades starting today and lasting for about 4 days...through
Thursday June 8.

The signal processor is being replaced as part of a national
effort to extend the service life of the Doppler Radar network.
This is the first of four major upgrades planned over the next 5
years to replace and refurbish major components of the WSR-88D
network across the country to extend their service life into the
2030's.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning from 4 PM Tuesday to 11 AM EDT
     Wednesday for NYZ001>003.
MARINE...Small Craft Advisory from 4 PM Tuesday to 11 AM EDT Wednesday
         for LOZ030-042-043.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...SMITH/THOMAS
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...SMITH/THOMAS
MARINE...THOMAS
TIDES/COASTAL FLOODING...APFFEL
EQUIPMENT...HITCHCOCK
Hazardous weather outlook, Jun 5, 5:22 AM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
522 AM EDT Mon Jun 5 2017

NYZ002-003-060930-
Orleans-Monroe-
522 AM EDT Mon Jun 5 2017

...LAKESHORE FLOOD WARNING IN EFFECT FROM 4 PM TUESDAY TO 11 AM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-060930-
Niagara-
522 AM EDT Mon Jun 5 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...LAKESHORE FLOOD WARNING IN EFFECT FROM 4 PM TUESDAY TO 11 AM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ011-012-019-020-085-060930-
Genesee-Wyoming-Chautauqua-Cattaraugus-Southern Erie-
522 AM EDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010-060930-
Northern Erie-
522 AM EDT Mon Jun 5 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>008-013-014-021-060930-
Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-Ontario-
Allegany-
522 AM EDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

There is a small chance that slow moving thunderstorms will produce
locally heavy rainfall today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-060930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
522 AM EDT Mon Jun 5 2017

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jun 5, 6:22 AM EDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
622 AM EDT MON JUN 5 2017

NYZ003-004-051115-
Wayne-Monroe-
622 AM EDT MON JUN 5 2017

...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND EAST CENTRAL MONROE
COUNTIES...

At 622 AM EDT, a strong thunderstorm was located over Webster, moving
east at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
East Rochester, Webster, Fairport, Ontario, Penfield, Newark,
Williamson, Marion, Lyons and Palmyra.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4309 7749 4331 7744 4332 7738 4333 7708
      4331 7697 4333 7694 4333 7684 4302 7688
TIME...MOT...LOC 1022Z 279DEG 33KT 4320 7744

Apffel
Special weather statement, Jun 5, 6:54 AM EDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Buffalo NY
654 AM EDT MON JUN 5 2017

NYZ004-005-051130-
Wayne-Northern Cayuga-
654 AM EDT MON JUN 5 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE AND CAYUGA
COUNTIES...

At 653 AM EDT, a strong thunderstorm was located near Lyons, or 16
miles north of Waterloo, moving east at 45 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lyons, Clyde, Weedsport, Cato, Rose, Ira, Huron, Conquest, Savannah
and Wolcott.

This includes Interstate 90 near exit 40.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4311 7649 4310 7650 4303 7649 4302 7693
      4303 7694 4304 7705 4327 7703 4325 7648
      4314 7648 4314 7649 4310 7648
TIME...MOT...LOC 1053Z 271DEG 40KT 4313 7698

Apffel
Special weather statement, Jun 5, 8:00 AM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
800 AM EDT MON JUN 5 2017

NYZ001-002-051245-
Orleans-Niagara-
800 AM EDT MON JUN 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NIAGARA AND ORLEANS
COUNTIES...

At 800 AM EDT, radar indicated a line of moderately strong
thunderstorms located along a line extending from 14 miles north of
Newfane to 8 miles west of Fort Niagara State Park. Movement was
east at 45 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Lockport, Medina, Albion, Newfane, Lewiston, Youngstown, Middleport,
Holley, Waterport and Lakeside Beach State Park.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4337 7880 4341 7804 4315 7802 4313 7905
      4315 7904 4317 7905 4325 7906 4326 7907
      4330 7909
TIME...MOT...LOC 1200Z 268DEG 38KT 4349 7881 4325 7921

RSH
Special weather statement, Jun 5, 10:20 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1020 AM EDT MON JUN 5 2017

NYZ004>006-051500-
Oswego-Wayne-Northern Cayuga-
1020 AM EDT MON JUN 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...CAYUGA AND
SOUTHWESTERN OSWEGO COUNTIES...

At 1020 AM EDT, a strong thunderstorm was located over Sodus, or 18
miles west of Fair Haven Beach State Park, moving east at 40 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Fulton, Fair Haven Beach State Park, Sodus, Cato, Chimney Bluffs
State Park, Battle Island State Park, Volney, Palermo, Sterling and
Phoenix.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4322 7630 4323 7631 4323 7648 4312 7648
      4318 7714 4333 7713 4331 7697 4334 7691
      4335 7681 4339 7672 4343 7627
TIME...MOT...LOC 1420Z 271DEG 35KT 4327 7704

Smith
Special weather statement, Jun 5, 10:39 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1039 AM EDT MON JUN 5 2017

NYZ004-005-051515-
Wayne-Northern Cayuga-
1039 AM EDT MON JUN 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND CAYUGA
COUNTIES...

At 1039 AM EDT, a strong thunderstorm was located over Clyde, moving
east at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lyons, Clyde, Weedsport, Rose, Conquest, Savannah, Port Byron, South
Butler and North Rose.

This includes Interstate 90 near exit 40.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Buffalo.

LAT...LON 4311 7649 4310 7650 4303 7649 4301 7697
      4301 7701 4320 7701 4315 7648 4311 7647
TIME...MOT...LOC 1439Z 274DEG 37KT 4311 7690

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:34 PM EDTSpecial Weather StatementBUFWyoming41 min
Jun 4, 9:55 PM EDTSpecial Weather StatementBUFGenesee65 min
Jun 4, 11:33 PM EDTSpecial Weather StatementBUFOswego27 min
Jun 5, 4:02 AM EDTLakeshore Flood WarningBUFMonroe, Niagara, Orleans48 hr
Jun 5, 4:09 AM EDTSpecial Marine WarningBUF66 min
Jun 5, 4:28 AM EDTDense Fog AdvisoryBUFErie, Niagara3 hr
Jun 5, 4:29 AM EDTSmall Craft AdvisoryBUF47 hr
Jun 5, 5:25 AM EDTSpecial Marine WarningBUF95 min
Jun 5, 6:22 AM EDTSpecial Weather StatementBUFWayne53 min
Jun 5, 6:54 AM EDTSpecial Weather StatementBUFCayuga36 min
Jun 5, 7:32 AM EDTSpecial Marine WarningBUF58 min
Jun 5, 8:00 AM EDTSpecial Weather StatementBUFNiagara, Orleans45 min
Jun 5, 8:18 AM EDTSpecial Marine WarningBUF57 min
Jun 5, 10:20 AM EDTSpecial Weather StatementBUFWayne40 min
Jun 5, 2:01 PM EDTSpecial Weather StatementBUFMonroe29 min
Jun 5, 2:26 PM EDTSpecial Weather StatementBUFAllegany64 min
Jun 5, 2:43 PM EDTSpecial Weather StatementBUFWayne47 min
Jun 5, 3:17 PM EDTSpecial Weather StatementBUFOntario28 min
Jun 5, 7:47 PM EDTSpecial Weather StatementBUFLewis58 min

Nearby

Special Weather Statements in New York, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.